What’s going on? This is the second time in the month that I have been spotting dark blood. At first I thought it was my period but seemed very light. This time around I’m sure that both times were just spotting. Both times have been very light and dark blood. The only symptom I have is a little bloating and emotional. Both times lasted 4-5 days. I have an sexually active with my bf and we use condoms but not always. We have both gotten checked for any STDs and both were clean. I have taken the plan B pills because I wanted to make sure a pregnancy would not result. Last month I took 4. We did use protection but not always and instead he pulled out. The last time I took the pill was September 30th and a week later I started to spot. It definitely was not my period because only a week had gone by since my last period. That following week we had sex again and I took plan B October 9th and once again I started spotting the week after. I’m worried and nervous. If anyone knows what could be going on please help? I read that spotting is a side effects of taking plan B but the times that I have taken it before, this never happened. I’m also thinking but I took a lot of plan b pills that that could have done some damage to my period cycle. I have not had my period yet. It should come next week. I made an appt with my Gyno but I’m hoping to get some answers here first.